Please use this identifier to cite or link to this item: http://ir.unikl.edu.my/jspui/handle/123456789/16061
Full metadata record
DC FieldValueLanguage
dc.contributor.authorM. Ladra-
dc.contributor.authorI. M. Rikhsiboev-
dc.contributor.authorR. M. Turdibaev-
dc.contributor.author(UniKL MITEC)-
dc.date.accessioned2017-04-27T06:31:30Z-
dc.date.available2017-04-27T06:31:30Z-
dc.date.issued2016-07-
dc.identifierDOI: 10.1007/s11253-016-1277-3-
dc.identifier.urihttp://ir.unikl.edu.my/jspui/handle/123456789/16061-
dc.identifier.urihttps://link.springer.com/article/10.1007/s11253-016-1277-3-
dc.descriptionUkrainian Mathematical Journal-
dc.description.abstractWe extend some general properties of automorphisms and derivations known for the Lie algebras to finite-dimensional complex Leibniz algebras. The analogs of the Jordan – Chevalley decomposition for derivations and the multiplicative decomposition for automorphisms of finite-dimensional complex Leibniz algebras are obtained. Деякi загальнi властивостi автоморфiзмiв та похiдних, що вiдомi для алгебр Лi, розширeно на випадок комплексних алгебр Лейбнiц . Встановлено аналоги розкладу Джордана – Шевальє для похiдних та мультиплiкативного розкладу для автоморфiзмiв скiнченновимiрних комплексних алгебр Лейбнiца.en_US
dc.relation.ispartofseries68(5) pp. 933-944;-
dc.titleAutomorphisms and Derivations of Leibniz algebrasen_US
Appears in Collections:Journal Articles

Files in This Item:
File Description SizeFormat 
AUTOMORPHISMS AND DERIVATIONS.pdf170.94 kBAdobe PDFView/Open


Items in UniKL IR are protected by copyright, with all rights reserved, unless otherwise indicated.